×

zbMATH — the first resource for mathematics

Assets/liabilities portfolio immunization as an optimization problem. (English) Zbl 1189.91218
Summary: The aim of this paper is to present bond portfolio immunization strategies in the case of multiple liabilities, based on single-risk or multiple-risk measure models under the assumption of multiple shocks in the term structure of interest rates referring, in particular, to H. G. Fong and O. A. Vasicek [“A risk minimizing strategy for portfolio immunization”, J. Finance 39, 1541–1546 (1984)], S. K. Nawalkha and D. R. Chambers [“An improved immunization strategy: \(M\)-absolute”, Financ. Analysts J. 52, 69–76 (1996)], A. Balbás and A. Ibáñez [“When can you immunize a bond portfolio?”, J. Banking Finance 22, 1571–1594 (1998)] and W. Hürlimann [Insur. Math. Econ. 31, No. 3, 315–325 (2002; Zbl 1074.91016)]. Immunization problem is formulated as a constrained optimization problem under a fixed open loop strategy. New risk measures associated with changes of the term structure are also defined.
MSC:
91G50 Corporate finance (dividends, real options, etc.)
91B30 Risk theory, insurance (MSC2010)
93E20 Optimal stochastic control
Citations:
Zbl 1074.91016
PDF BibTeX XML Cite
Full Text: EuDML